| Catalog Number |
351-10-13 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The broken instrument reported was likely the result of improper use of the device during surgical procedure, as supported by durability testing and review of instrumentation design and the operative technique.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
(h3) pending evaluation.
Event or Problem Description
As reported, while using the central hole punch on the modular impactor handle, it snapped just above where it inserts into the modular handle.No parts or pieces fell into the patient wound site.There was a 5-15 minute delay to surgery.The patient did not experience any adverse events as a result.This event is not associated with a revision of exactech implants.The patient was last known to be in stable condition following the event.